# SDR CALA2025091508874

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 57,388 hours, 21,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LT BATTERY PACK DISCHARGED.   PERFORMED EMERGENCY LIGHT BATTERY CHARGE AND EMER LIGHT OPERATION CHECK PER AMM 33-51-00-710-801.CHECK OK.
